# SDR DHL9872102D

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Dented
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NR 3 ENG LOWER COWLING SKIN IS DENTED AT O/B SIDE 10 INCHES BELOW NR 3 HINGE CUTOUT.  CUT OUT DAMAGED SECTION, INSTALLED REPAIR PER SRM 54-10-3, 6 DOUBLER, FILLER 2.  N/R 7508.
